The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (732 KB) | Metadata | Table of Contents | ZAA summary
Volume 16, Issue 1, 1997, pp. 59–72
DOI: 10.4171/ZAA/749

Published online: 1997-03-31

On Huygens’ Principle for the Hodge-de Rham Equations with Lorentzian Gauge

V. Wünsch[1]

(1) Friedrich-Schiller-Universität Jena, Germany

In an arbitrary curved space-time the Hodge-de Rham equations with Lorentzian gauge are studied. Using the spinor calculus and propositions on the curvature tensors, espe-cially on Hall’s canonical forms of Ricci tensors, some properties of the tail terms with respect to second order differential operators are proved. Finally, all Huygens’ operators are explicitly determined.

Keywords: Hodge-de Rham equations, Lorentzian gauge, curved space-times, Huygens’ principle, tail terms, plane wave metrics

Wünsch V.: On Huygens’ Principle for the Hodge-de Rham Equations with Lorentzian Gauge. Z. Anal. Anwend. 16 (1997), 59-72. doi: 10.4171/ZAA/749